# SDR 97ZZZX6216

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 36BEECH
- Propeller: Mcauly 2A36C23
- System (JASC): 6110 · Propeller Assembly
- Part: Nut
- Part number: C2463
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER RETAIN NUT CRACKED.
